# SDR FDEA201501040018

- Difficulty date: January 4, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 57,524 hours, 20,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT FOUND THAT R1 SLIDE ARMED ANNUNCIATOR LIGHT IS INOPERATIVE.  INSPECTED IAW AMM 25-66-11-2-0.  CLEANED & REMOVED EXCESS GREASE & DEBRIS FROM BOTH GIRT BAR PROX SENSORS.  ARM LIGHT OPERATIONS CHECKED GOOD.
